i have developed some ugly spots on my leg an d dats due to waxing as my doc told me..wat to do?

i am taking treatment 4 it but dont c good results...i have heard about microdermabrasion and glycolicpeel.does it help.i had read in a magazine that it does.these marks rm 1 yr old and i have started takin treatment jus a month back so m worried if they wil go

1 Answer

Relevance
  • 1 decade ago
    Favorite Answer

    Do you still wax while under medication? maybe that's the reason. it may work but you are increasing the aggravation to your skin more so the meds may take a while to take effect. if not, make sure that what you are experiencing is not an allergic reaction 'coz if you try another method, it might make your spots worse. your medication, if they're not intended for allergies (in case you're really alergic to wax) won't do any good. You should've asked your doctor about what you're really into. You can also obtain other medical opinions if you like. About the microdermabrasion idea, im having 2nd thoughts about it. What it does is exfoliate your skin to reveal younger looking skin, that is, less or thinner epidermis. If you got your spots from waxing, the wax may have also stripped along with your body hair the upper surface of your epidermis so both methods actually have similar effects. By the way, you also have to consider the kind of wax that you used. Make sure that it's hypoallergenic. the mildest kinds are those that come in heating pans and you heat it itself so that you can apply it. those that come in strips and pellets are kinda strong. i haven't tried sugar wax, though. the hypoallergenic type that i use is mainly composed of beeswax and resin, so check the ingredients of your wax 'coz what you may have is an allergic reaction to unnatural chemical components hence, what you may need is an antiallergy pill/med or if what you use is not the non-comedogenic type, your pores might be blocked that's why there are spots.

    • Login to reply the answers
Still have questions? Get your answers by asking now.